# SDR DALA2018122427375

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0873913) DURING INSPECTION FOUND CRACK ON INTERCOSTAL BTW STATION 500B AND 500D LONGERON 25LH. INTERCOSTAL (2EA) BTW STATION 500B AND 500D LONGERON 25LH (CCD) WERE REPLACED PER DWG 143A7510 REV C AND B737-800 SRM 51-40-02.
